CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
A recursive construction of permutation polynomials over F-q2 with odd characteristic related to Redei functions 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2019, 卷号: 87, 期号: 7, 页码: 1481-1498
Authors:  Fu, Shihui;  Feng, Xiutao;  Lin, Dongdai;  Wang, Qiang
Favorite  |  View/Download:84/0  |  Submit date:2020/01/10
Finite fields  Permutation polynomials  Compositional inverse  Redei functions  Dickson polynomials  
Complete permutation polynomials with the form (x(pm)- x plus delta)(s) + ax(pm) + bx over F-pn 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2019, 卷号: 57, 页码: 309-343
Authors:  Xu, Xiaofang;  Feng, Xiutao;  Zeng, Xiangyong
Favorite  |  View/Download:81/0  |  Submit date:2020/01/10
Complete permutation polynomial  Permutation polynomial  AGW criterion  Finite field  
Further results on complete permutation monomials over finite fields 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2019, 卷号: 57, 页码: 47-59
Authors:  Feng, Xiutao;  Lin, Dongdai;  Wang, Liping;  Wang, Qiang
Favorite  |  View/Download:94/0  |  Submit date:2020/01/10
Finite fields  Permutation polynomials  Complete permutation polynomials  Monomials  
Further results on permutation polynomials of the form (x(pm) - x plus delta)(s) + L(x) over F-p2m 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2017, 卷号: 44, 页码: 92-112
Authors:  Wang, Libo;  Wu, Baofeng;  Liu, Zhuojun
Favorite  |  View/Download:64/0  |  Submit date:2018/07/30
Finite field  Permutation polynomial  Cubic equation  Quadratic equation  
Two new permutation polynomials with the form (x(2k) + x plus delta)(s) + x over F-2n 期刊论文
APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, 2010, 卷号: 21, 期号: 2, 页码: 145-150
Authors:  Zeng, Xiangyong;  Zhu, Xishun;  Hu, Lei
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
Finite field  Permutation polynomial  
A remark on linear permutation polynomials 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2008, 卷号: 14, 期号: 2, 页码: 532-536
Authors:  Zhou, Kai
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
linear recurring sequences  linear permutation polynomials  
Theta series of unimodular lattices, combinatorial identities and weighted symmetric polynomials 期刊论文
ALGEBRA COLLOQUIUM, 2006, 卷号: 13, 期号: 1, 页码: 67-86
Authors:  Xu, XP
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
unimodular lattices  theta series  combinatorial identities  symmetric polynomials  root lattices  
The leading coefficient of certain Kazhdan-Lusztig polynomials of the permutation group sigma(n) 期刊论文
JOURNAL OF ALGEBRA, 2005, 卷号: 285, 期号: 1, 页码: 136-145
Authors:  Xi, NH
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
Correlation-immune functions over finite fields 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 1998, 卷号: 44, 期号: 3, 页码: 1273-1276
Authors:  Liu, ML;  Lu, PZ;  Mullen, GL
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
correlation immunity  linear complexity  permutation polynomials  stream cipher